See Alike in...

Alike App

Browser

Berrygray

663d

Yall i just took a dissolvable zofran tablet and it tastes so bad it made my nausea worse😭 i did not know it would taste like that

Top reply
    • Berrygray

      663d

      @BoomerangValentine thank you! Ill have to try that next time

    • BoomerangValentine

      663d

      Whenever a taste of a medication makes my nausea worse, I eat a ginger mint/piece of ginger candy. It’s strong enough to overpower the taste, and ginger can help reduce nausea :)

      • Berrygray

        663d

        @BoomerangValentine thank you! Ill have to try that next time

    • lemonaden

      663d

      i know how it feels. its kinda has like a rotten grape taste LOL. i take the pills now. much better for me haha

      • Berrygray

        663d

        @lemonaden yes exactly! Ill have to ask for the pills next time lol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion